MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO INSTRUMENT TRACKER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO INSTRUMENT TRACKER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6007-008-000
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/01/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the service evaluation process the screws of the device were found to be missing.No patient involvement or procedural delays were associated with the event as it was found during service.
 
Additional Manufacturer Narrative
The reported event was confirmed through the visual inspection.Any physical impact to the device can cause the reported event.
 
Event or Problem Description

Brand Name
INSTRUMENT TRACKER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key6440166
Report Number0001811755-2017-00806
Device Sequence Number16390464
Product Code HAW
UDI-Device Identifier04546540392091
UDI-Public(01)04546540392091
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K022365
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number6007-008-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/13/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/28/2017
Supplement Report FDA Received Date04/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1